# SDR QXEA0000072

- Difficulty date: December 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N476US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11224
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Hinge
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - AFT CARGO DOOR HINGE UNDER DOOR SEAL HAS LIGHT PITTING CORROSION.  REPAIRED IAW FOKKER SRM 51-10-4, PAGE 9, PARAGRAPH 4B.
